# SDR WX0A1900010031663

- Difficulty date: November 15, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N317NV
- Make and model: Airbus A319-111
- Aircraft serial: 2477
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

NRC 5000-0005:   32509-001; L/H WING TRAILING EDGE UPPER SKIN AT AREA NEXT TO SPOILER #1 SUSPECTED CORROSION./L/H WING TRAILING EDGE OVERHANG EXTENDING FWD OF THE REAR FALSE SPAR, UPPER SKIN UPPER AND LOWER SURFACE AREA NEXT TO SPOILER #1 BTW OJR AND RIB 8.5 PERMANENTLY REPAIRED PER AIRBUS DOSSIER #81135032, TD81135032/010/2022#B, REPAIR INSTRUCTION R57258926 ISSUE C AND R57258616 ISSUE L AND ALLEGIANT ERO R5721-0128 REV.00. MAJOR REPAIR CAT B PER RDAF #81135032/005/2022#A. INSP. REQUIREMENTS: THRESHOLD: 20000FC/33000FH, INTERVAL: 14700FC/24500FH, METHOD: DET. SEE NRC 4002044-5000-0056 FOR SHORING. REFER TO AIRBUS DOSSIER #81135032 FOR MORE DETAILS. SEE AWS FOR REPAIR STEPS AND ACCESS DETAILS. AFTER COMPLETION OF WORK , M360, M313 AND M205 FORMS HAVE BEEN SENT TO CUSTOMER ON 11/10/2022"
